# SDR FDEA200905291846

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 656044734
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L CORRODED STA'S 950F TO 1030 REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED DAMAGED STRINGER AND FABRICATED NEW STRINGER SECTIONS.  FABRICATED REPAIR SPLICES AND INSTALLED REPAIR PARTS IAW SRM 53-10-3, 53-10-2 AND 51-30-2.
